Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1965, Volume 33, Issue 4

On the Estimation of an Exponential Function<863:OTEOAE>2.0.CO;2-Q
p. 863-868

M. T. G. Meulenberg

In estimating a function, certain assumptions are made about the random term. This paper deals with the influence of such assumptions on estimators for the function $y = x^{\alpha}$. The case of a normally distributed random term, both in its multiplicative and additive forms, is considered here. The major part of the article is devoted to a hypothesis concerning a lognormally distributed random term, for which consistent estimators are derived.

Log In To View Full Content